MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 100 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27001
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The astral device was not returned to resmed.The investigation methods, results, and conclusions are not finalised at this stage.When more information is available a supplementary report will be submitted.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device had a total power failure during testing.There was no patient involvement reported.

Brand Name
ASTRAL 100 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS   2153
MDR Report Key25351668
Report Number3004604967-2026-01202
Device Sequence Number10326530
Product Code NOU
UDI-Device Identifier00619498270019
UDI-Public(01)00619498270019(11)210722(10)1546995
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27001
Device Catalogue Number27001
Device Lot Number1546995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/04/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown